Global asymptotic stability of solutions of a functional integral equation
By Józef Banas, B. Dhage. 2008
113 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/8e6cc304a434e970fa4cfcbb3d3ca1d79b95798f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Mathematical Physics
Citations in the corpus
- FIXED POINT THEOREMS FOR MEIR-KEELER CONDENSING OPERATORS VIA MEASURE OF NONCOMPACTNESS ∗ (2015, background): “Darbo’s theorem has provided an abundance of applications in the existence of solutions for differential and integral equations, see, for instance, [1–4, 9, 11–13, 16–18, 23].”
- Nonlinear D-set contraction mappings in partially ordered normed linear spaces and applications to functional hybrid integral equations (2014, background): “Let us mention that the concept of asymptotic stability may be found in Banas and Dhage [3] and references therein whereas the concept of global attractivity of solutions is introduced in Dhage [9] and proved attractivity results for certain nonlinear integral equations.”